| Catalog Number |
SL-2000M2095L |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: the nurse was running treatment with the patient for about 40min into the treatment nurse notice a drip of blood at the atrial portion, leaked at the dialyzer by heparin line where these 2 pieces mold together, it came apart.This could possibly be causing air into the system.Sample with the customer.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples were submitted to the manufacturer for evaluation.Through visual examination, the pump segment cap on the arterial line was detached from the set.A section of tubing was observed under magnification, and it was noted there was no sign of solvent located on the end of the tubing.The sample is not within specification; the complaint is considered confirmed.The defect is a result of a failure in the production/assembly process.Personnel did not perform a correct solvent application technique according to visual standard.Corrective actions include retaining operators on the solvent application method visual standard to prevent the detachment issue and create visual aid for the introduction of new personnel in the bloodline manufacturing lines.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.